# SDR SWAA2013062717671

- Difficulty date: May 30, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 51,580 hours, 40,964 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FORE FLAP UPPER SURFACE DELAMINATED 36-INCH I/B OF O/B END.  REPAIRED FORE FLAP IAW ATS J/N 46300.
